Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

79 Publications


2019 | Journal Article | IST-REx-ID: 6182 | OA
L. Erdös, T. H. Krüger, and D. J. Schröder, “Random matrices with slow correlation decay,” Forum of Mathematics, Sigma, vol. 7. Cambridge University Press, 2019.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 6186 | OA
G. Cipolloni, L. Erdös, T. H. Krüger, and D. J. Schröder, “Cusp universality for random matrices, II: The real symmetric case,” Pure and Applied Analysis , vol. 1, no. 4. MSP, pp. 615–707, 2019.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6240 | OA
J. Alt, L. Erdös, T. H. Krüger, and Y. Nemish, “Location of the spectrum of Kronecker random matrices,” Annales de l’institut Henri Poincare, vol. 55, no. 2. Institut Henri Poincaré, pp. 661–696, 2019.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6511 | OA
Z. Bao, L. Erdös, and K. Schnelli, “Local single ring theorem on optimal scale,” Annals of Probability, vol. 47, no. 3. Institute of Mathematical Statistics, pp. 1270–1334, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6843 | OA
G. P. Gehér, T. Titkos, and D. Virosztek, “On isometric embeddings of Wasserstein spaces – the discrete case,” Journal of Mathematical Analysis and Applications, vol. 480, no. 2. Elsevier, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Conference Paper | IST-REx-ID: 7035 | OA
G. P. Geher, T. Titkos, and D. Virosztek, “Dirac masses and isometric rigidity,” in Kyoto RIMS Kôkyûroku, Kyoto, Japan, 2019, vol. 2125, pp. 34–41.
View | Download Submitted Version (ext.)
 

2019 | Journal Article | IST-REx-ID: 405 | OA
D. Virosztek, “Jointly convex quantum Jensen divergences,” Linear Algebra and Its Applications, vol. 576. Elsevier, pp. 67–78, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 429 | OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Stability of the matrix Dyson equation and random matrices with correlations,” Probability Theory and Related Fields, vol. 173, no. 1–2. Springer, pp. 293–373, 2019.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 284 | OA
D. Virosztek, “Maps on probability measures preserving certain distances - a survey and some new results,” Acta Scientiarum Mathematicarum (Szeged), vol. 84, no. 1–2. Bolyai Institute, pp. 65–80, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 181 | OA
L. Erdös, T. H. Krüger, and D. T. Renfrew, “Power law decay for systems of randomly coupled differential equations,” SIAM Journal on Mathematical Analysis, vol. 50, no. 3. Society for Industrial and Applied Mathematics , pp. 3271–3290, 2018.
View | DOI | Download Published Version (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 556 | OA
D. Betea, J. Bouttier, P. Nejjar, and M. Vuletic, “The free boundary Schur process and applications I,” Annales Henri Poincare, vol. 19, no. 12. Fakultät für Mathematik Universität Wien, pp. 3663–3742, 2018.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 566 | OA
J. Alt, L. Erdös, and T. H. Krüger, “Local inhomogeneous circular law,” Annals Applied Probability , vol. 28, no. 1. Institute of Mathematical Statistics, pp. 148–203, 2018.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 5971 | OA
L. Erdös and P. Mühlbacher, “Bounds on the norm of Wigner-type random matrices,” Random matrices: Theory and applications. World Scientific Publishing, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Preprint | IST-REx-ID: 6183 | OA
J. Alt, L. Erdös, and T. H. Krüger, “The Dyson equation with linear self-energy: Spectral bands, edges and  cusps,” arXiv. .
View | Files available | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 690 | OA
J. Lee and K. Schnelli, “Local law and Tracy–Widom limit for sparse random matrices,” Probability Theory and Related Fields, vol. 171, no. 1–2. Springer, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 70 | OA
P. Nejjar, “Transition to shocks in TASEP and decoupling of last passage times,” Latin American Journal of Probability and Mathematical Statistics, vol. 15, no. 2. ALEA, pp. 1311–1334, 2018.
View | Files available | DOI | arXiv
 

2018 | Thesis | IST-REx-ID: 149 | OA
J. Alt, “Dyson equation and eigenvalue statistics of random matrices,” IST Austria, 2018.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 1012 | OA
L. Erdös and D. J. Schröder, “Fluctuations of rectangular young diagrams of interlacing wigner eigenvalues,” International Mathematics Research Notices, vol. 2018, no. 10. Oxford University Press, pp. 3255–3298, 2018.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 721 | OA
O. H. Ajanki, T. H. Krüger, and L. Erdös, “Singularities of solutions to quadratic vector equations on the complex upper half plane,” Communications on Pure and Applied Mathematics, vol. 70, no. 9. Wiley-Blackwell, pp. 1672–1705, 2017.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 733 | OA
Z. Bao, L. Erdös, and K. Schnelli, “Convergence rate for spectral distribution of addition of random matrices,” Advances in Mathematics, vol. 319. Academic Press, pp. 251–291, 2017.
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

department=LaEr

Search

Filter Publications